Ruf Bernhard

Full professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16157
University email address
Web site
Research

Publications

Publications
  • Eigenvalues and bifurcation for Neumann problems with indefinite weights / M. Calanchi, B. Ruf. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - 2021:Special Issue 1(2021 Dec 14), pp. 255-268.
  • Asymptotics for a parabolic equation with critical exponential nonlinearity / M. Ishiwata, B. Ruf, F. Sani, E. Terraneo. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21:2(2021), pp. 1677-1716. [10.1007/s00028-020-00649-z]
  • Non-uniqueness for a critical heat equation in two dimensions with singular data / N. Ioku, B. Ruf, E. Terraneo. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 36:7(2019 Dec), pp. 2027-2051.
  • On the capacity approach to non-attainability of Hardy's inequality in $\mathbbR^N$ / D. Cassani, B. Ruf, C. Tarsi. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 12:2(2019 Apr), pp. 245-250.
  • Equivalent and attained version of Hardy's inequality in Rn / D. Cassani, B. Ruf, C. Tarsi. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 275:12(2018 Dec 15), pp. 3303-3324.